# SDR 98ZZZX1209

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Frame
- Condition: Chafed
- Location: Press Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS AN L-SHAPED CHAFE MARK ON FRAME 32 PRESSURE BULKHEAD, NEAR CENTERLINE BEHIND RT MLG DOOR UPLOCK ASSY.  NEEDS INVESTIGATION.  BLENDED ABOVE AREA IAW BAE FAX JM/FJ0844-97.  REPROTECTED, PRIMED AND PAINTED.
